Who have Sputum discoloured when taking Bisoprolol fumarate and Montelukast sodium - from FDA reports
Sputum discoloured is found among people who take Bisoprolol fumarate and Montelukast sodium, especially for people who are female, 60+ old also take medication Eliquis, . This review analyzes which people have Sputum discoloured with Bisoprolol fumarate and Montelukast sodium. It is created by eHealthMe based on reports of 20 people who have side effects when taking Bisoprolol fumarate and Montelukast sodium from FDA, and is updated regularly.
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 21, 2017
20 people reported to have side effects when taking Bisoprolol fumarate and Montelukast sodium. Among them, 11 people (55.0%) have Sputum discoloured
Number of reports submitted per year:
Gender of people who have sputum discoloured when taking the drugs *:
- female: 100 %
- male: 0.0 %
Age of people who have sputum discoloured when taking th drugs *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 0.0 %
- 60+: 100 %
Top co-used drugs for these people *:
- Zopiclone (11 people, 100.00%)
- Eliquis (11 people, 100.00%)
- Tradjenta (1 person, 9.09%)
Top other side effects for these people *:
- Fatigue (11 people, 100.00%)
- Cough (11 people, 100.00%)
- Viral Rash (2 people, 18.18%)
- Toxic Skin Eruption (2 people, 18.18%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Sputum discoloured when taking Bisoprolol fumarate and Montelukast sodium?
Expand the study to include reports from both FDA and eHealthMeSputum discoloured with Bisoprolol fumarate and Montelukast sodium from FDA and eHealthme reports
Drugs that are associated with Sputum discolouredSputum discoloured
Could your condition cause Sputum discolouredSputum discoloured
Can you answer these questions?
I have been taking Propanol for a week and I feel terrible. I am getting bad palpitation's and breathlessness. Im tired all the time and very panicky. Is this normal or should I stop taking them as I feel my life is not my own anymore and I cant stand this feeling anymore. I tried to contact my ...
Hi – I may be barking up the wrong tree and apologies', if this is not the correct place to post this. I work in the food industry and have (for the last 20 years) had micro-biological swabbing (for Strep etc) done on a bi-monthly basis. I have since November being taking Flecainide. In ...
Since adding Tamsulosin to my list of drugs I recognized an increasing of impotence which I suppose was caused by medications. I was ALLRIGHT when using Coumadin (Sintron 2mg daily ) and Bisoprolol Fumarate (Corbis 5mg daily)
You may be interested in these reviews
so how do I lose this weight. I started on a life stile change with exercise and food control. I lost 10 pounds. I start montelukast sodium, could breath better and increased my exercise. I gained 11 pounds in a week, help
I have just been told I have severe anemia. I have bern referred to have a colonoscopy. In the meantime I have been googling my medication. I am horrified that bisopropal and omeprazole both could be the cause. Has anyone else experienced this please? Thank you.
Yup. I have had psoriasis for quite some time but nothing so as I have had now after taking bisoprolol fumarate which I have been taking since 2015 October now after such a long time in the last three months I have thought so I see is very badly on my fingertips and in between my toes and on my ...
Hi! Is there anyone in this group? I see there are no post. I have been taking Bisoprolol for 5 months now and started on Depo Provera a few days ago... and have been feeling weird: with a little chest pain, but I have no idea if that is Ok. Anyone knows or has felt like me?